# SDR UIEA2023070600713

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION - DURING PERFORMING TASK CARD 4453A087 PART 2 EXISTING CONDITION IS DIFFERENT WITH DWG STA 500 RH SIDE( 1) ACCOMPLISHED JOB IAW EI T2023A53M-1557 REV 0. 2) ACCOMPLISHED EI T2023A53M-1557 REV 1. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
